Angelini Tachifludec Powder For Oral Solution Mint Flavor 10 Sachets

Angelini Tachifludec Powder For Oral Solution Mint Flavor 10 Sachets
Regular Price €9.90 Special Price €7.11
-28% Save: €2.79
In stock
icomoon-up
icomoon-down
Manufacturer
ANGELINI
SKU
034358073
Active principle
PARACETAMOLO/ACIDO ASCORBICO/FENILEFRINA CLORIDRATO

Paracetamol-based powder for oral solution,   ascorbic acid and phenylephrine hydrochloride.

Therapeutic indications

Tachifludec Menta is used in the symptomatic treatment of flu, colds and related febrile and painful states, with a decongestant action on the upper upper airways.

Dosage and Posology

Tachifludec is administered in the following doses:

  • Adults and children over 12 years: 1 sachet every 4-6 hours and up to a maximum of 3 sachets in 24 hours.

Dissolve 1 sachet in half a glass of very hot water and, if desired, dilute with cold water to cool and sweeten as desired. The product should not be administered to children under the age of 12 unless under medical supervision.

Overdose

At the recommended doses, or even if the entire pack is taken, no symptoms of paracetamol overdose should appear. However, in the case of ingestion of very high doses of paracetamol (greater than 15 g), the most commonly encountered complication is liver damage, which usually occurs 2-4 days after intake. The early symptoms are nausea, vomiting and abdominal pain: the appropriate therapy recommended is gastric lavage using specific antidotes such as acetylcysteine or methionine. More than 10 hours after ingestion, a haemoperfusion may be necessary. Other symptoms of overdose are caused by phenylephrine and are manifested by irritability, headache and increased blood pressure.

Contraindications

  • Hypersensitivity to components or other closely related substances from a chemical point of view.
  • Patients taking beta-blockers, monoamine oxidase inhibitors and tricyclic antidepressants.
  • Patients suffering from hepatic or renal insufficiency, diabetes, hyperthyroidism, hypertension and cardiovascular diseases.
  • Paracetamol-based products are contraindicated in patients with manifest insufficiency of glucose-6-phosphate dehydrogenase and in those suffering from severe haemolytic anemia.
  • Severe hepatocellular insufficiency.

Side effects

Skin reactions of various types and severities have been reported with the use of paracetamol, including cases of erythema multiforme, Stevens Johnson syndrome and epidermal necrolysis. Very rare cases of severe skin reactions have been reported. Hypersensitivity reactions such as angioedema, laryngeal edema, anaphylactic shock have been reported. In addition, the following undesirable effects have been reported: thrombocytopenia, leukopenia, anemia, agranulocytosis, liver function abnormalities and hepatitis, kidney disorders (acute renal failure, interstitial nephritis, haematuria, anuria), gastrointestinal reactions and dizziness. With sympathomimetics (phenylephrine) skin irritation, tachycardia, hypertension and much more rarely nausea, vomiting or anorexia may occur occasionally.

Pregnancy and breastfeeding

Use during pregnancy is not contraindicated but requires caution; the administration of the preparation during pregnancy and lactation must take place under the direct supervision of the doctor and in case of real need.

Special warnings

During treatment with paracetamol, before taking any other drug check that it does not contain the same active ingredient, as if paracetamol is taken in high doses, serious adverse reactions can occur. Instruct the patient to contact the physician before associating any other medication.
The use of the product is not recommended if the patient is being treated with anti-inflammatories.

Tachifludec contains sucrose: patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.

Expiry and retention

Check the expiration date indicated on the package. The expiry date indicated on the package refers to the product in intact packaging, correctly stored.

Warning : do not use the medicine after the expiry date indicated on the package.

Composition

One sachet of Tachifludec contains:

Active principle

Paracetamol 600 mg, ascorbic acid 40 mg and phenylephrine hydrochloride 10 mg equal to phenylephrine 8.2 mg.

Excipients

Sucrose, anhydrous citric acid, sodium citrate, corn starch, sodium cyclamate, sodium saccharin, mint flavor, caramel (E 150), anhydrous colloidal silica.